# SDR AALA202503185172

- Difficulty date: March 7, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N920US
- Make and model: Airbus A321-231
- Aircraft serial: 6490
- Aircraft time: 31,340 hours, 12,936 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: Dirty
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: INTERMITTENT DOOR RIGHT AFT EMERGENCY EXIT ECAM ON GROUND.  MAINTENANCE CLEANED THE DETECTOR PROXIMITY SWITCH AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-31-10.** (CLOSED)
